U.S. doctors online nowAsk doctors free
Hamilton, GA
A 49-year-old female asked:

i have been taking humira (adalimumab) 40 mg every two weeks for six weeks. my ra is much better. i get nausea, dizziness and fatigue that last for 48 hours after the injection. will these symptoms dissipate over time?

3 doctor answers7 doctors weighed in
Dr. Ronald Krauser
Rheumatology 52 years experience
See details: These are relatively unusual symptoms but they have been rarely reported to occur with these meds. I would give Humira (adalimumab) some additional time. However, if they persist i would consider a switch to another tnf agent. They may occur with one agent but not with another.
Dr. Tracy Lovell
Rheumatology 21 years experience
See below: Perhaps if you talk to your rheumatologist he could switch you to a different medication similiar to Humira (adalimumab) but it may not cause the same side effects. They may get worse with time.
Dr. Neal Birnbaum
Rheumatology 51 years experience
Hopefully: Glad to hear that your RA is much improved. The symptoms that you describe after Humira are very uncommon. I would hope that they will improve over time. If not, consider switching to another anti-tnf like enbrel, cimzia. Or simponi (golimumab).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.